# SDR SWAA2022031066368

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURE FLOOR BEAM LOCATED BS 986.5 LBL 44 AND WL 208.1 AT AFT GALLEY AREA 2022-55530 / [01] TOOL USED ULTRASONIC EQUIPMENT PN:45MG; SN: 130063701; DUE DATE: 11-MAY-22;[02] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22;[03] PERFORMED PERMANENT REPAIR LOC. STRUCTURE FLOOR BEAM BS 986.5 LBL 44 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED P/N: 7075-T6-0.140?; P/O: 2012-532277;SEE INDIVIDUAL SING OFF BELOW;[04] PERFORMED PERMANENT REPAIR LOC. STRUCTURE FLOOR BEAM BS 986.5 LBL 44 AND WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 MATERIAL USED P/N: 7075-T6-0.140?; P/O: 2012-532277;SEE INDIVIDUAL SING OFF BELOW RII
